# SDR ASAA2018112327074

- Difficulty date: November 23, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 42,065 hours, 12,684 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Module
- Part number: 41310203
- Part serial: 3680
- Condition: Malfunctioned
- Location: Apu Lube
- Part time: 5,585 hours, 11,310 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING CSS AT FL370, APU FAULT LIGHT ILLUMINATED AFTER LIGHT OFF. PERFORMED QRH PROCEDURE, EGT REACHED ABOUT 1000 DEGREES BEFORE THE FAULT LIGHT CAME ON. SAT WAS -53. SECOND ATTEMPT AT FL320 FAILED WITH THE SAME INDICATIONS. NO TIME FOR A THIRD ATTEMPT. APU STARTED NORMALLY AFTER LANDING. GROUNDED - YES. PERFORMED APU OPERATIONAL TEST PER B737-800 AMM 49-11-00-710-801.  NO FAULTS NOTED.  APU BITE CK UNDER FAULT HISTORY SHOWS MSG 49-31016 HIGH EGT AUTO SHUTDOWN FOR THE TWO INFLIGHT ATTEMPTS. ENGINEERING REQUEST - REMOVED AND REPLACED APU LUBE MODULE REF AMM 49-91-11. OPS AND LEAK CHECK GOOD.
